# SDR 2006FA0000963

- Difficulty date: September 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 38828406
- Part serial: A397C
- Condition: Corroded
- Location: Apu Fuel
- Component: Apu, Honeywell
- Component part number: GTCP36150RR
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE IN THE DIFFERENTIAL PRESSURE VALVE IS CAUSING SEVERE PITTING INSIDE THE FCU HOUSING.  THIS PITTING INSIDE THE FCU HOUSING.  THIS PITTING EVENTUALLY BECOMES A PIN HOLE IN THE HOUSING.  THIS PIN HOLE ALLOWS A STREAM OF FUEL TO EXIT THE FCU DURING OPERATION.  IF THE PROBLEM IS NOT CORRECTED IT COULD CREATE A POTENTIAL FIRE HAZZARD.  (K)
